# SDR IPXA2024021331952

- Difficulty date: January 8, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 26,752 hours, 16,627 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WING INBD FLAP LWR SURFACE SHOWS SOME DENT EVALUATE DOT 146-031 APPLY AERODYNAMIC FILLER ON LOWER SURFACE IAW SRM 57-50-00. TREATED AND PRIMED AREA IAW SRM 51-21-10. APPLIED TOP COAT ON AREA IAW SRM 51-75-10, CUP PAINT #02-012-176.
